MathSciNet Relay Station
MathSciNet bibliographic data
MR2529882 46L07 (46E15 46E22 47A13 47A57 47L25)
Lata, Sneh; Mittal, Meghna; Paulsen, Vern I. An operator algebraic proof of Agler's factorization theorem. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3741–3748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement